# SDR SWIA200820746

- Difficulty date: December 25, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 15,772 hours, 13,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6018 - EMERGENCY LIGHT OVER ROW 10 INOP.  RELAMPED.
